A Note On The Stability of Solution for Elliptic-Schrödinger Type Nonlocal Boundary Value Problem
No Thumbnail Available
Date
2020
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
İbrahim ÇANAK
Access Rights
info:eu-repo/semantics/openAccess
Abstract
In the present article, a problem for a Elliptic-Schrödinger equation with nonlocal boundary value problem is considered. The stability estimates are established for the solution of Elliptic-Schrödinger problem for nonlocal boundary problem . A theorem, with proof, for stability of the solution of this problem for differential equations of elliptic-Schrödinger type in a Hilberts space H with self-adjoint positive definite operator A is considered. On the other hand, conclusion section is presented.
Description
Keywords
Partila differential equation|Nonlocal boundary value problem|stability
Journal or Series
Proceedings of International Mathematical Sciences
WoS Q Value
Scopus Q Value
Volume
2
Issue
2